A note to the Fourier method of solving partial second-order differential equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 299-306
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1988_27_1_a18,
author = {Han\v{c}l, Jaroslav},
title = {A note to the {Fourier} method of solving partial second-order differential equations},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {299--306},
year = {1988},
volume = {27},
number = {1},
mrnumber = {1039897},
zbl = {0703.35039},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a18/}
}
TY - JOUR AU - Hančl, Jaroslav TI - A note to the Fourier method of solving partial second-order differential equations JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1988 SP - 299 EP - 306 VL - 27 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a18/ LA - en ID - AUPO_1988_27_1_a18 ER -
%0 Journal Article %A Hančl, Jaroslav %T A note to the Fourier method of solving partial second-order differential equations %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1988 %P 299-306 %V 27 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a18/ %G en %F AUPO_1988_27_1_a18
Hančl, Jaroslav. A note to the Fourier method of solving partial second-order differential equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 299-306. http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a18/